I have had burning sensations on my skin since 14 years. I am also very much sensitive to touch, which feels like my entire body is bruised all over. It is so hard to explain, but that is the best way I can put it into words. I feel inflamed all over at times. I had a brain MRI before 20 years after being diagnosed with tinnitus and it was cleared. Following that I had a C-spine MRI thrice in the next three years and everything was normal. I had another brain MRI last year and radiologist noted several small spots in the periventricular and subcortical areas consistent with small vessel ischemic changes. The neurologist said he did not see anything on the MRI films whatsoever. So, I was left in limbo once again. I still have that radiologist report that shows spots on my brain that haunts me. Giving all the MRIs through the years and the fact that my symptoms have basically remained the same (sensory). What are the chances of this being MS without showing actual lesions that resemble MS? I also was diagnosed with pars planitis before 20 years, which is linked to MS in small percentage. That, of course, is what has scared me about my skin sensations. They usually come and go. This time I have been dealing with them since four months. This is really hard to deal with. Thank you.
Welcome to icliniq.com.I have read your question with care and understand your concerns. Let me explain some basics.
Nerve conduction studies.Regarding follow up:
Revert back with the report to a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Query: Hi doctor, I have secondary progressive multiple sclerosis. I am a 37 year old male. My weight is 165 pounds and height is 6 feet. My neurologist is treating my MS with two rounds of Rituximab infusions (low dose chemotherapy) every six months and a twice-daily dose of an Ampyra capsule. I also take... Read Full »
Query: Hi doctor, I have a low grade burning sensation in the upper thigh on the right side, near the groin. I have the same burning sensation in the left arm, below the shoulder to forearm. I have heaviness in my legs with a sharp pain in the feet. It got started after taking Ativan. This burning is pret... Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now